Pacific Journal of Mathematics

Partial regularity of solutions to the Navier-Stokes equations.

Vladimir Scheffer

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 535-552.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818026

Mathematical Reviews number (MathSciNet)
MR0454426

Zentralblatt MATH identifier
0345.35081

Subjects
Primary: 35Q99: None of the above, but in this section
Secondary: 35D10

Citation

Scheffer, Vladimir. Partial regularity of solutions to the Navier-Stokes equations. Pacific J. Math. 66 (1976), no. 2, 535--552. https://projecteuclid.org/euclid.pjm/1102818026


Export citation

References

  • [1] F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Memoirs of the American Mathematical Society 165, Providence, R. I., 1976.
  • [2] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969.
  • [3] O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow,revised English edition, Gordon & Breach, New York, 1964.
  • [4] J. Leray, Sur le mouvement d'un liquide visqueux emplissant espace, Acta Math., 63 (1934), 193-248.
  • [5] B. Mandelbrot, Les Objets Fractals, Flammarion, Paris, 1975.
  • [6] V. Scheffer, Geometrie fractale de la turbulence. Equations de Navier-Stokes et dimension de Hausdorff, C. R. Acad. Sci. Paris, 282 (January 12, 1976), Serie A 121-122.
  • [7] V. Scheffer, Turbulence and Hausdorff dimension, to appear in the proceedings of the conference on turbulence held at U. of Paris at Orsay in June, 1975; Lecture Notes in Mathematics, Springer-Verlag, New York.
  • [8] M. Shinbrot, Lectures on Fluid Mechanics, Gordon & Breach, New York, 1973.
  • [9] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, 1971.